RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Kozubenko, T N

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:34
Abstract pages:183
Full texts:58
References:40

http://www.mathnet.ru/eng/person23051
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/479758

Publications in Math-Net.Ru
1980
1. T. N. Kozubenko, B. D. Kotlyar, “The singular numbers of operators increasing smoothness in the anisotropic case”, Uspekhi Mat. Nauk, 35:4(214) (1980),  191–192  mathnet  mathscinet  zmath; Russian Math. Surveys, 35:4 (1980), 171–172  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019